Police: Narcan Administered To 2-Year-Old For Signs Of Overdose

Follow KDKA-TV: Facebook | Twitter

BEAVER FALLS (KDKA) — Beaver Falls Police say Narcan had to be administered to a 2-year-old child who was showing signs of an overdose Saturday.

According to police, officers were sent to the 1100 block of 9th Avenue around 7 p.m. for a report that a 2-year-old boy was possibly overdosing.

When officers arrived on the scene, medics were tending to the child. Police say he was showing signs of an overdose and Narcan had to be administered. The 2-year-old was sent to Children’s Hospital as a precautionary measure.

Police say the child’s parents were home at the time of the incident and both were interviewed on the scene.

An unidentified male at the 9th Avenue home Monday told KDKA the child had been released from the hospital, but KDKA was unable to get an independent confirmation from police that that was the case.

Further details are not being released at this time because there is a possibility criminal charges could be filed.

The investigation is ongoing.

More From CBS Pittsburgh

Get The All New CBS Local App
KDKA Weather App
Find Cheaper Gas

Watch & Listen LIVE